# SDR ASAA2023032942651

- Difficulty date: March 29, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 35,125 hours, 11,087 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF 1 VOICE COMMUNICATION DISTORTED. GROUNDED - YES. HF 1 OPERATIONAL TEST REF. B737-900 AMM 23-11-00 GOOD. HF 1 SYSTEM TEST A/C TO A/C AND TALKING TO SFO-ARINC RADIO FROM SEATTLE TEST GOOD. HF GROUND VERIFICATION TEEST GOOD. NO HISTORY LAST 90 DAYS.
